# SDR REXA2022012700167

- Difficulty date: December 28, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR AFT DRAG ANGLE HAS OVERSIZE HOLES AND IS CORRODED, P/N:
601R31772-5.                                                    "
"LOCATED AND DRILLED NEW AFT DRAG ANGLE P/N: 601R31772-5S IAW CRJ 900
SRM 51-40-11-001-001-A01. INSTALLED NEW ANGLE IAW CRJ 900           
SRM 51-42-06-001-001-A01, REV.38 7/25/20.                           
WVAC EMP # "
